# SDR UALA2012010300044

- Difficulty date: December 31, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 62,900 hours, 11,207 cycles
- Engine: Pwa PW4077
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Sensor
- Part number: 38762121
- Condition: Failed
- Location: Nr 2 Speed Card
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU STATUS MESSAGE CONTINUOUSLY DISPLAYED AFTER GROUND POWER LOSS.   REPLACED APU NR 2 SPEED SENSOR PER MM.  RAN APU, TRANSFERRED POWER BACK AND FORTH BETWEEN APU AND GROUND POWER.  NO MESSAGE PRESENT.
